Medi-First Ibuprofen Pain Relief Tablets 200mg 125 packets of 2, 250 Tablets #80848

$14.85

Compare active ingredient to Advil® Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever.

Each tablet contains: Ibuprofen 200mg

You Will get 15 Points On Completing This Order. Only The First to Review This Item Will Get Points. Be The First!

Share our products with family and friends !!

Description

Medi-First Ibuprofen Pain Relief Tablets 200mg 125 packets of 2, 250 Tablets #80848

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.